Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Have scratchy skull skin with small boils which develops puss when colouring hair. What can be done?

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 1390 Questions
I have very scratchy skull skin , it always has small boils , whenever I color my hair it develops puss n whenever I touch my hair it pains, please tell me what should I do?
Posted Thu, 4 Jul 2013 in Skin Hair and Nails
Answered by Dr. Sudarshan 41 minutes later
Thanks for writing in.
The condition you are suffering from can be seborrheic dermatitis or scalp psoriasis.
Both are treatable conditions and there is nothing to worry about.
You can apply a clotrimazole plus mild steroid like beclomethasone lotion once at night time.It will help in both the conditions.In addition to this you can use a good quality shampoo like sebowash shampoo for scalp washes.You can use the shampoo 2-3 times per week.
You will also need oral drugs like antibiotics /antihistaminics for relief.These can be prescribed by your doctor after proper examination.
A visit to dermatologist will allow proper diagnosis and treatment.
Hope this helps.
If you need any further clarification ,I will be available for follow up.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor